# SDR SWIA202055265

- Difficulty date: November 13, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R AVIONICS SUPPORT CLEAT PN: SH670-32605-1 AT FS 319.70 CORRODED.  C-CHECK RO 1/5/2021.  REMOVED, LOCATED, DRILLED, AND INSTALLED NEW STR 21R SUPPORT CLEAT AT FS 319.70, REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 PN SH670-32605-1.
